# SDR HEEA092745

- Difficulty date: January 25, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Clark 1000CLARK
- Aircraft serial: 53398
- Aircraft time: 4,171 hours
- Engine: Allsn 250C47B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 406040400119FM
- Part serial: A847
- Condition: Corroded
- Location: Tail Rotor
- Part time: 3,293 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DUE TO EXCESSIVE CORROSION ON MAIN HOUSING IN AREA AROUND CHIP PLUG, AIR BREATHER VENT AND AT HOLES WHERE SAFETY WIRE IS ATTACHED TO HOUSING.  GEARBOX WAS OVERHAULED AT T.T. 2575.00 ON FORM TRACKING AND W/O BH2122TN.  SEND GEARBOX TO MFG FOR WARRANTY REPAIR DUE TO IMPROPER SURFACE PREPARATION WHEN IT WAS OVERHAULED AT A MFG OVERHAUL AND REPAIR FACILITY.  RETURNED ON RO0056646.  REFERENCE:  MFG DMR NR 755847.
